# SDR HALA2022030400076

- Difficulty date: March 4, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 41,498 hours, 6,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 386 LH LOWER LG RIB 6 FWD FOUND WITH HEAVY CORROSION ON LUG BORE, FWD & AFT SPOT FACE BEYOND 5753-01164-08A FIG 1 SHEET 2 OF 4 SPECIFIED REWORK LIMIT. CORRECTIVE ACTION: TASK ACCOMPLISHED AS PER ER/A 594574-14. (2143382)
